MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2753
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 2.5mm coupler had defects.This was observed during intraoperative stage.The issue was described as "pins were loose in the coupler".There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 h11: the actual device was not available; however, a companion sample was received for evaluation.The companion sample was received in its specific packaging, fully sealed.The implicated sample was not provided for investigation.Upon review of the returned companion sample, the 2.5mm coupler was clicked into the anastomotic instrument (ai) and brought together.This was to mimic the use in the surgical process.The rings aligned when approximated.There were no ¿loose pins¿ found on the rings of the coupler jaw assembly.The sample that was sent in for investigation met all in-process and finished product release specification.The device had functioned as intended.The reported condition was not verified for the companion sample.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23398015
Report Number1416980-2025-05294
Device Sequence Number10015362
Product Code MVR
UDI-Device Identifier00844735002669
UDI-Public(01)00844735002669(10)SP25B03-2218290
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753
Device Catalogue Number511100250060
Device Lot NumberSP25B03-2218290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown